# SDR AALA20130526007

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 54,790 hours, 6,586 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10G, EMERGENCY LIGHT INOPERATIVE.  RESEATED CONNECTOR FOR SEAT 10G EMERGENCY LIGHT.  OPS CHECK NORMAL.
